# SDR HNAA2009080800239

- Difficulty date: July 26, 2009
- Submitted: August 8, 2009
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 44,510 hours, 49,931 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7786863
- Part serial: 910137
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 42,481 hours, 46,950 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 24,000 FEET, NR 2 ENGINE ITT INCREASED FROM 705 TO 770, BLEED HOT CAUTION LIGHT ILLUMINATED.  CREW SELECTED BLEED OFF, ITT DECREASED AND HOT CAUTION LIGHT EXTINGUISHED.  SELECTED BLEED ON AND DISCREPANCY REPEATED.  FLIGHT DIVERTED TO SBY FOR MAINTENANCE.  SBY MAINTENANCE REMOVED AND REPLACED THE NR 2 HP BLEED SHUTOFF VALVE IAW AMM 21-11-16.  AS A PRECAUTION, MAINTENANCE ALSO REPLACED THE NR 1 AND NR 2 ENGINE MP BLEED PRESSURE SWITCHES AND THE NR 2 BLEED HOT CAUTION LIGHT TEMPERATURE SWITCH, DONE IAW AMM 21-10-00.  OPS CHECK GOOD.
